Публикация №6357

Название публикацииCONDITIONS FOR THE EXISTENCE OF QUASI-STATIONARY DISTRIBUTIONS FOR BIRTH-DEATH PROCESSES WITH KILLING
Название на другом языке
Тип публикацииСтатья
ИзданиеStochastic Processes and their Applications
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2012
Том122
Номер6
ГлаваНе задан
Страницы2400-2410
АннотацияНе задан
АвторыВан Доорн Э.А.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2005) BIRTH-DEATH PROCESSES WITH KILLING

(2005) EXTINCTION PROBABILITY IN A BIRTH-DEATH PROCESS WITH KILLING

(2009) REPRESENTATIONS FOR THE EXTREME ZEROS OF ORTHOGONAL POLYNOMIALS